# SDR AALA2019102219028

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 11,166 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802387
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY BATTERY AT LOCATION 12WL FAILED EPSU SYS TEST. REMOVED AND REPLACED EMERGENCY BATTERY AT LOCATION 12WL EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38, EPSU SYS TEST PASSED.
